# SDR AALA201701159009

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 43,750 hours, 28,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT LIGHT AISLE 15C DANGLING. MAINTENANCE REINSTALLED AND TIGHTENED SCREWS TO AISLE EXIT LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
